Hypersingular integral equations for periodic arrays of planar cracks in a periodically-layered anisotropic elastic space under antiplane shear stress

dc.contributor.authorClements, D.
dc.date.issued1999
dc.identifier.citationActa Mathematica Scientia, 1999; 19(3):343-355
dc.identifier.doi10.1016/S0252-9602(17)30516-7
dc.identifier.issn0252-9602
dc.identifier.urihttp://hdl.handle.net/2440/325
dc.language.isoen
dc.publisherBALTZER SCI PUBL BV
dc.source.urihttp://dx.doi.org/10.1016/s0252-9602(17)30516-7
dc.titleHypersingular integral equations for periodic arrays of planar cracks in a periodically-layered anisotropic elastic space under antiplane shear stress
dc.typeJournal article
pubs.publication-statusPublished

Files